Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18864


Title: A new approach solving a two-node closed queueing network
Authors: 莊依文;陸行
Date: 2005
Issue Date: 2008-12-24 13:40:32 (UTC+8)
Relation: International Journal of Information and Management Sciences,16(4),49-62
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File SizeFormat
M16N44.pdf125KbAdobe PDF1971View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing